On common fixed points of subcompatible mappings in S-metric spaces

Prasad Kanchanapally, V. Naga Raju

Abstract


In this paper, we prove two common fixed point theorems for two pairs of subcompatible mappings which are also subsequentially continuous under different generalized contractions in S-metric spaces. We also give examples to support our results.

Full Text: PDF

Published: 2020-08-31

How to Cite this Article:

Prasad Kanchanapally, V. Naga Raju, On common fixed points of subcompatible mappings in S-metric spaces, J. Math. Comput. Sci., 10 (2020), 2307-2319

Copyright © 2020 Prasad Kanchanapally, V. Naga Raju. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS